# SDR ASOA20140724233

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 36,451 hours, 27,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD FUSELAGE SKIN WAS FOUND TO BE CRACKED AT THE TOP OF THE WINDSHIELD AND LT DV WINDOW LATERAL POST.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5310-01804.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
